# SDR SWIA97910

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT V1 GOT A FLAP ASYMMETRY AND CONTROL FAULT.  CONSULTED QRH AND HIT RESET.  EVERYTHING NORMAL BUT RETURNED TO LAX FOR LONG RUNWAY.  CYCLED FLAPS SEVERAL TIMES AND COULD NOT DUPLICATE DISCREPANCY.  RERACKED FLAPS COMPUTER AND CYCLED FLAPS 10 TIMES ON GROUND.  OPS CHECKS GOOD AT THIS TIME.
